I just recently stopped my birth control sometime last week (during the middle of the pack), and about 3-4 days later I started bleeding. I have been bleeding for 3 days now The first day was only little spotting, and then it started to get a little heavier. Then day 2 was heavy, and day 3 is kind of normal. I stopped the birth control because my partner and I have decided we're ready to have our first child together. Is the bleeding normal? When will it stop? How long will it take me to ovulate? Thank you for the help!
Yes, the bleeding is normal. It's your body reacting to no longer having the hormones just as when you end the pack was. Withdrawal bleeding is all you've had since starting the birth control. It should stop at the same time you would have stopped after you stopped at the end of a pack. When you ovulate will depend on your body and how long it takes to resync. You could ovulate in a few days, a couple weeks, or any other period of time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.